# SDR HNAA2017121100386

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 51,584 hours, 57,807 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Damaged
- Location: Deice
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  335     33-51  1362691  07DEC17  SBY  CLOSE
      FA REPORTED EMERGENCY LIGHTS FLICKERING WHEN PROP HE
      AT L/H "B" PHASE WAS CYCLING
                                          29311    00 EK
FACT  08DEC17  04:55  SBY
            R&R BOTH ENG BRUSH BLOCKS DURING B1 CK. OPS CK GOOD
